# SDR AALA202510134687

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737-8
- Aircraft serial: 68099
- Aircraft time: 7,751 hours, 2,852 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EMERGENCY PANEL NOT SEATED PROPERLY. ONE OF THE PINS NOT IN SLOT. REMOVED AND REINSTALLED EMERGENCY PANEL INTO CORRECT POSITION. PER AMM 52-51-02.
